# SDR ASAA2018111966897

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 5,326 hours, 1,385 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Cids
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS 2 MESSAGE ON ECAM. GROUNDED - YES. PERFORMED RESET IAW AMM 23-73-00-740-005, CHECK GOOD.
